# SDR ASAA2022071038986

- Difficulty date: July 10, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 35,078 hours, 11,126 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM 1&2 COULD RECEIVE BUT NOT TRANSMIT. GROUNDED - YES. CW SATCOM SYSTEM TEST. LOUD AND CLEAR REPORT GIVEN ON #1 & #2 REF B737-900 AMM 23-15-00-730-801.
